On the perfect systems of the Specht modules of the Weyl groups of type C-n


Can H.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.29, no.3, pp.253-269, 1998 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 3
  • Publication Date: 1998
  • Journal Name: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.253-269
  • Erciyes University Affiliated: Yes

Abstract

In this paper, we construct the perfect systems for the root systems of type C-n, wherefore we present an algorithm which results in a basis for the Specht modules of the Weyl groups of type C-n in particular, application of the algorithm conforms with known results in the representation theory of the hyperoctahedral groups, so the construction of the irreducible representations of W(C-n) in terms of root systems is completed.